titoli, abstracts, parole chiave >>>
Browse by Journal
Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Date | Creators
Jump to: D | T
Number of items: 2.


Durante, Fabrizio and Ghiselli Ricci, Roberto (2009) Supermigrative semi-copulas and triangular norms. Information Sciences, Vol. 179 (15), p. 2689-2694. ISSN 0020-0255. Article.


Trunfio, Giuseppe Andrea and Topa, Paweł and Wąs, Jarosław (2016) A New algorithm for adapting the configuration of subcomponents in large-scale optimization with cooperative coevolution. Information Sciences, Vol. 372 , p. 773-795. ISSN 0020-0255. Article.

This list was generated on Thu Dec 12 04:56:52 2019 CET.